# SDR DALA2024021201988

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 105,144 hours, 14,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 RHW NO.8 SLAT PUNCTURED FROM O/B EDGE 7 INCH. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 57-43-02-2R-1 AND SRM 51-70-10 (0193727)
